A paper of Hamilton, entitled
On Continued Fractions in Quaternionsappeared in installments in the Philosophical Magazine in 1852-3.
This paper is available in the following formats:
Two communications, covering some of the material discussed in On Continued Fractions in Quaternions, and entitled
On the Connexion of Quaternions with Continued Fractions and Quadratic Equationsappeared in volume 5 of the Proceedings of the Royal Irish Academy (1853), pp. 219-221 and 321-326.
These communications are available in the following formats: